Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

131 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for headache, fainting and high HDL cholesterol

Answered by
Dr.
Dr. Sudhir Kumar

Neurologist

Practicing since :1994

Answered : 5686 Questions

default
Posted on Thu, 21 Aug 2014 in Headache and Migraines
Question: hello sir
i have problem in brain and symptom is headache then faint and level of colestrol is increased i.e H.D.L Cholestrol is 48.5 mg/dl, L.D.L - cholesterol is 135.9 mg/dl , V.L.D.L Cholesterol is 43.3 mg/dl and triglycerides is 217 mg/dl. vitamin d is 6.84 ng/ml
my doctor has prescribed be the following medicines
1 topaz 100 mg (Topiramate tablets 100 mg)
2 leviseiz (Levetiracetam tablets USP 500 mg)
3 zenoxa 450 (Oxcarbazepine tablets ip 450 mg)
4 venazam - 5 (Clobazam tablets 5 mg)
5 tortab 20mg (Atorvastatin tablets i.p)
6 chekbak d3 (Cholecalciferol chewable tablets 60,000 I.U.)
7 omnical 500 (for mineral and nutritional supplements)
8 cetadom (paracetamol & Domperidone tablets)
please guide me that these medicine is good for me or not
i am in medication for 12 years. i have done MRI too. In MRI report the impression is - no significant abnormality could be detected in brain parenchyma
doctor
Answered by Dr. Sudhir Kumar 2 hours later
Brief Answer:
You are on correct medicines.

Detailed Answer:
Hi Ms XXXXXX,

Thank you for posting your query.

I have noted your diagnosis and investigation reports. I have also seen the list of medications.

You are on correct treatment.

The only thing is we need to find out if some anti-epileptic medications can be reduced or not. As of now, you are on four different medications to prevent seizures. Please check with your doctor, if one of them can be reduced/stopped.

You need to take medicines lifelong.

I hope my reply has helped you.

I would be pleased to answer, if you have any follow up queries or if you require any further information.
     
Best wishes,
Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, XXXXXXX
For DIRECT QUERY to me: http://bit.ly/Dr-Sudhir-kumar
My blog: http://bestneurodoctor.blogspot.com/

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sudhir Kumar 1 hour later
sir
i am XXXXXX brother, i am here in behalf of her.
sir i want you to know that till yesterday she was taking only four medicines i.e zenoxa 300 mg
topaz 100 mg
lobazam 5 & tortab 20. there is every thing normal, there is no any complain.
after recent consultation of our doc he has prescribes the above medicine. today when she has taken new medicines, after taking few medicines i.e
Zenoxa 450 mg
topaz 100 mg
venazam 5 &
leviseiz (levetiracetam tablets USP 500 mg)
she got fainted and got normal after about 2 hrs. then after any how we have managed to make her sleep. after that she has complaining about not seeing clearly.
we got frightened about the medicines
so please guide us that we are in right way or not???
what we do next besides consulting our doc. do we continue the medicines or not?
doctor
Answered by Dr. Sudhir Kumar 2 hours later
Brief Answer:
Please continue the medications.

Detailed Answer:
Thank you for getting back.

If everything was normal, then, whey were additional medicines given? This question should be asked to the treating neurologist.

It is possible that she has side effects due to the medicines.

However, it is better to be in touch with the treating neurologist.

I would be pleased to answer any follow-up queries.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sudhir Kumar 20 minutes later
is its side effect effects the eye too,
actually she got attack few days earlier but we can't consult our doc due to not get the appointment and she has suffered about a month.
i want to know do she need that much anti-epileptic medicine.
i ll consult my doc tomorrow
is these medicine effects to the cholesterol
doctor
Answered by Dr. Sudhir Kumar 4 minutes later
Brief Answer:
Generally, 3 anti-epileptic drugs is the highest.

Detailed Answer:
Thank you for getting back.

In general, no patient should get more than three different types of anti-epileptic drugs, as there is no benefit and moreover, there will be side effects.

Topaz (topiramate) can affect eye sight and vision (it can cause glaucoma and increase the eye power of myopia).

Please meet the doctor tomorrow, and you may stop topamac till then.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sudhir Kumar 30 minutes later
sir
should i stop all medicine till tommorow.
and one thing i want to know that is it effect in marriage life.
what do you think about the doctor for this mistake do we change the doctor ......
please give a suggestion in this response......
doctor
Answered by Dr. Sudhir Kumar 3 hours later
Brief Answer:
You can stop topaz and new medicines.

Detailed Answer:
Thank you for getting back.

You can stop topaz (topiramate) and any new medicines started this time, until you meet him tomorrow.

You can meet him again and then decide whether to change the doctor or not.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,   ,  
Lab Tests
Medical Topics ,  

Recent questions on  Oxcarbazepine

doctor1 MD

hi we are moving to brevard county FL from miami. my 19 yr daughter has (grade IV bleed) quad spastic cerebral palsy, autism, and epilepsy need to find a neurologist for all her meds for her autism ( seroquel XR, lexapro) and epilepsy (trileptal) any suggestions?

doctor1 MD

whats the best way to handle my trigeminal nerve post shingles symptoms

doctor1 MD

Hi im XXXXXXX 34 years from XXXXXXX I have been suffering from seizure since my childhood at 2 years. Initially it started with high fever temperature. They locally treated it . then as i grew up ,it was ok. Only when I was in 9th grade in school,...

doctor1 MD

Id like another opinion about possible simple partial seuzures i might be having, they are similiar to a vertigo sensation, last a few seconds, happen several times a day and are more frequent during ovulation and my period. How well does...

doctor1 MD

I have been taking Oxcarbazepine since 01/14/2014 beginning at 300MG twice daily and increasing to 450MG twice a day 01/20/2014. Can I safely come off this medication by stepping down the dosage? The side effects are severe and i have not been able to contact the prescribing physician.

doctor1 MD

Yes I am taking 300 mg Trileptal in the morning and 300 mg Trileptal at bedtime and I have a change in my taste sensation and I have numbness like a novacaine feeling on my lips and parts of my tongue. I am taking this for Biplolar Disorder. Have hard time taking morning dose at work for it makes me very tired and sedative feeling.

doctor1 MD

Our son has non epileptic seizure s, and has become a threat to him self and others, he also has spoke of doing harm to himself and suicide. it seems as if the meds he is taking are not working to control his mood swings and seizure s. I am wanting to change doctors and have him re-evaluated. He takes Lamictal, trileptal for seizures and mood stableizer, again they are not working. your thoughts would be helpful.